# SDR AALA20171120001

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A130110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. HORIZONTAL ANGLE ON VAPOR BARRIER IN RIGHT HAND ECS BAY CRACKED AT INBOARD FASTNER HOLES. INSTALLED NEW HORIZONTAL ANGLE ON VAPOR BARRIER PER AARD 51-00-05-1.
